# SDR YENA2023071100782

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 9,622 hours, 2,864 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / FR50 AT SPLICE BETWEEN STGR 4L - 5L INNER FRAME CHORDS / ELONGATED HOLES – TIME-LIMITED REPAIR. (CONSIDERED AS A MAJOR REPAIR)
